Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 22, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 15, 2013, 12:53 AM CDT for Maverick County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2013, 12:53 AM CDT (05:53 UTC)
- Expired
- Jun 15, 2013, 4:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 61 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 1:47 AM CDT | FLASH FLOOD | Eagle Pass, TX | 6 INCHES OF RAIN FELL SINCE 6 PM WITH FLOODING OCCURRING. MULTIPLE RESCUES TAKING PLACE. |
| Jun 15, 2:37 AM CDT | HEAVY RAIN 7.53 | Eagle Pass, TX | 7.53 INCHES OF RAIN IN 4 HOURS |
| Jun 15, 2:58 AM CDT | HEAVY RAIN 8.4 | Eagle Pass, TX | RAINFALL SINCE 6 PM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 5.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1149 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
225
WGUS54 KEWX 150553
FFWEWX
TXC323-150900-
/O.NEW.KEWX.FF.W.0022.130615T0553Z-130615T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1253 AM CDT SAT JUN 15 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MAVERICK COUNTY...
* UNTIL 400 AM CDT.
* AT 1249 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE ELM CREEK
TO SECO MINES TO EAGLE PASS AREAS. RAINFALL AMOUNTS OF 1 TO 3 INCHES
WERE ESTIMATED IN THE PAST HOUR. ADDITIONAL RAINFALL AMOUNTS OF 2 TO
4 INCHES CAN BE EXPECTED AS HEAVIER RAINS JUST WEST OF THE RIO
GRANDE MOVE INTO THE EAGLE PASS TO SECO MINES AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...EAGLE
PASS...QUEMADO...DARLING...NORMANDY...PALOMA...ROSITA NORTH AND
ROSITA SOUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
LAS MORAS CREEK...PICOSA CREEK...GRANDE, RIO...ELM CREEK...HEDIONDO
CREEK...CHIMENEAS CREEK...SALADO CREEK...MUSTANG CREEK...TEQUESQUITE
CREEK...CUEVAS CREEK AND QUEMADO CREEK.
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 2853 10042 2858 10041 2867 10052 2874 10052
2877 10055 2881 10055 2891 10065 2907 10068
2908 10067 2906 10030 2853 10032 2850 10039
$$4 follow-up statements
039
WGUS74 KEWX 150642
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
142 AM CDT SAT JUN 15 2013
TXC323-150900-
/O.CON.KEWX.FF.W.0022.000000T0000Z-130615T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAVERICK TX-
142 AM CDT SAT JUN 15 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
MAVERICK COUNTY...
AT 133 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE QUEMADO TO
EAGLE PASS AREA. EAGLE PASS HAS RECORDED 4.39 INCHES IN THE PAST 3
HOURS. ADDITIONAL RAINFALL AMOUNTS OF 3 TO 6 INCHES CAN BE EXPECTED.
NUMEROUS STREAMS AND CREEKS REMAIN OUT OF BANKS FROM EARLIER HEAVY
RAINS FROM FRIDAY. THIS ADDITIONAL RAIN WILL ONLY AGGRAVATE THE
FLOODING. THIS MAY BECOME A VERY DANGEROUS SITUATION AND TRAVEL IS
DISCOURAGED.
LOCATIONS IN THE WARNING AREA INCLUDE DARLING...PALOMA...NORMANDY AND
QUEMADO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
LAS MORAS CREEK...PICOSA CREEK...GRANDE, RIO...ELM CREEK...HEDIONDO
CREEK...CHIMENEAS CREEK...SALADO CREEK...MUSTANG CREEK...TEQUESQUITE
CREEK...CUEVAS CREEK AND QUEMADO CREEK.
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 2853 10042 2858 10041 2867 10052 2874 10052
2877 10055 2881 10055 2891 10065 2907 10068
2908 10067 2906 10030 2853 10032 2850 10039
$$628
WGUS74 KEWX 150654
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
154 AM CDT SAT JUN 15 2013
TXC323-150900-
/O.CON.KEWX.FF.W.0022.000000T0000Z-130615T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAVERICK TX-
154 AM CDT SAT JUN 15 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
MAVERICK COUNTY...
...A FLASH FLOOD EMERGENCY IN EFFECT FOR ELM CREEK TO SECO MINES TO
EAGLE PASS TO ROSITA SOUTH...
AT 148 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE QUEMADO TO
EAGLE PASS AREA. EAGLE PASS HAS RECORDED 4 TO 6 INCHES OF RAIN IN
THE PAST 3 HOURS. ADDITIONAL RAINFALL AMOUNTS OF 4 TO 6 INCHES CAN
BE EXPECTED IN THE ELM CREEK TO SECO MINES TO EAGLE PASS AREAS.
NUMEROUS STREAMS AND CREEKS REMAIN OUT OF BANKS FROM EARLIER HEAVY
RAINS FROM FRIDAY. THIS ADDITIONAL RAIN WILL AGGRAVATE THE FLOODING.
THIS IS A LIFE THREATENING SITUATION. TRAVEL IS DISCOURAGED.
LOCATIONS IN THE WARNING AREA INCLUDE DARLING...PALOMA...NORMANDY AND
QUEMADO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
LAS MORAS CREEK...PICOSA CREEK...GRANDE, RIO...ELM CREEK...HEDIONDO
CREEK...CHIMENEAS CREEK...SALADO CREEK...MUSTANG CREEK...TEQUESQUITE
CREEK...CUEVAS CREEK AND QUEMADO CREEK.
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 2853 10042 2858 10041 2867 10052 2874 10052
2877 10055 2881 10055 2891 10065 2907 10068
2908 10067 2906 10030 2853 10032 2850 10039
$$929
WGUS74 KEWX 150733
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
233 AM CDT SAT JUN 15 2013
TXC323-150900-
/O.CON.KEWX.FF.W.0022.000000T0000Z-130615T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAVERICK TX-
233 AM CDT SAT JUN 15 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
MAVERICK COUNTY...
...A FLASH FLOOD EMERGENCY CONTINUES FOR ELM CREEK TO SECO MINES TO
EAGLE PASS TO ROSITA SOUTH...
AT 223 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE PALOMA TO
EAGLE PASS AREA. EAGLE PASS HAS RECORDED 7.53 INCHES OF RAIN IN THE
PAST 4 HOURS WITH RAINFALL RATES INCREASING. ADDITIONAL RAINFALL
AMOUNTS OF 3 TO 6 INCHES CAN BE EXPECTED IN THE ELM CREEK TO SECO
MINES TO EAGLE PASS AREAS. NUMEROUS STREAMS AND CREEKS ARE RISING
HIGHER INTO FLOOD. THIS ADDITIONAL RAIN WILL AGGRAVATE THE FLOODING.
THIS IS A LIFE THREATENING SITUATION. EVACUATIONS ARE UNDERWAY FOR
THOSE LIVING ALONG OR CLOSE TO MAIN CREEKS. LOCAL OFFICIALS WILL BE
IN THOSE AREAS TO PROVIDE ASSISTANCE.
LOCATIONS IN THE WARNING AREA INCLUDE DARLING...PALOMA...NORMANDY AND
QUEMADO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
LAS MORAS CREEK...PICOSA CREEK...GRANDE, RIO...ELM CREEK...HEDIONDO
CREEK...CHIMENEAS CREEK...SALADO CREEK...MUSTANG CREEK...TEQUESQUITE
CREEK...CUEVAS CREEK AND QUEMADO CREEK.
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 2853 10042 2858 10041 2867 10052 2874 10052
2877 10055 2881 10055 2891 10065 2907 10068
2908 10067 2906 10030 2853 10032 2850 10039
$$644
WGUS74 KEWX 150831
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
331 AM CDT SAT JUN 15 2013
TXC323-150900-
/O.CON.KEWX.FF.W.0022.000000T0000Z-130615T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAVERICK TX-
331 AM CDT SAT JUN 15 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
MAVERICK COUNTY...
...A FLASH FLOOD EMERGENCY CONTINUES FOR ELM CREEK TO SECO MINES TO
EAGLE PASS TO ROSITA SOUTH...
AT 322 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE ELM CREEK TO
EAGLE PASS TO ROSITA SOUTH AREA. EAGLE PASS HAS RECORDED 9.34 INCHES
OF RAIN IN THE PAST 5 HOURS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3
INCHES CAN BE EXPECTED IN THE SECO MINES TO EAGLE PASS TO ROSITA
SOUTH AREAS. NUMEROUS STREAMS AND CREEKS ARE RISING HIGHER INTO
FLOOD. THIS ADDITIONAL RAIN WILL AGGRAVATE THE FLOODING. THIS IS A
LIFE THREATENING SITUATION. EVACUATIONS ARE UNDERWAY FOR THOSE
LIVING ALONG OR CLOSE TO MAIN CREEKS. LOCAL OFFICIALS WILL BE IN
THOSE AREAS TO PROVIDE ASSISTANCE.
LOCATIONS IN THE WARNING AREA INCLUDE DARLING...PALOMA...NORMANDY AND
QUEMADO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
LAS MORAS CREEK...PICOSA CREEK...GRANDE, RIO...ELM CREEK...HEDIONDO
CREEK...CHIMENEAS CREEK...SALADO CREEK...MUSTANG CREEK...TEQUESQUITE
CREEK...CUEVAS CREEK AND QUEMADO CREEK.
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 2853 10042 2858 10041 2867 10052 2874 10052
2877 10055 2881 10055 2891 10065 2907 10068
2908 10067 2906 10030 2853 10032 2850 10039
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 11:38 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 14, 11:38 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1138 PM CDT FRI JUN 14 2013 .UPDATE... EXTENDING FLASH FLOOD WATCH UNTIL 6 AM. && .DISCUSSION... THE UPPER LOW CONTINUES TO MOVE SLOWLY THROUGH WEST TEXAS AND THUNDERSTORMS HAVE DEVELOPED OVER THE SOUTHWESTERN COUNTIES. EVENING SOUNDING FROM DRT SHOWED 2.00 INCHES PW WHICH IS TWO STANDARD DEVIATIONS ABOVE NORMAL. THIS SUGGESTS HEAVY RAIN IS STILL POSSIBLE. NEW MODELS CONTINUE TO SHOW HIGH POPS ALONG THE RIO GRANDE PLAINS. HAVE EXTENDED THE FLASH FLOOD WATCH OVERNIGHT UNTIL 6 AM. EXPECT LOCALLY HEAVY RAIN ACROSS THE WATCH AREA AND WITH PREVIOUS RAINFALL OVER THE LAST 24 TO 36 HOURS THIS WILL QUICKLY BECOME RUNOFF LEADING TO FLASH FLOODING. && .PREV DISCUSSION... /ISSUED 1126 PM CDT FRI JUN 14 2013/ DISCUSSION... SEE AVIATION FOR 06Z TAFS. AVIATION... A LOW PRESSURE SYSTEM NORTHEAST OF THE BIG BEND WILL MOVE SLOWLY NORTHEAST TOWARD NORTH TEXAS AND OKLAHOMA ON SATURDAY MORNING AND TO ARKANSAS AND MISSOURI SATURDAY NIGHT. THIS WILL LEAVE CONTINUED HIGH MOISTURE ACROSS SOUTH CENTRAL TEXAS...WITH MARGINALLY UNSTABLE CONDITIONS CONTINUING. CIGS OF 1 THSD TO 2 THSD FT BKN ARE EXPECTED TO DEVELOP ACROSS SOUTH CENTRAL TEXAS TONIGHT. SCT SHRA AND TSRA ARE POSSIBLE ALONG AND WEST OF A LINE FROM MOUNTAIN HOME TO CATARINA...WHILE ISOLATED TO SCATTERED SHRA ARE EXPECTED EAST OF A MOUNTAIN HOME TO CATARINA LINE. AFTER 15Z SATURDAY...CIGS OF 2 THSD TO 4 THSD BKN ARE EXPECTED WITH ISOLATED SHRA/TSRA BECOMING SCT CLOUDS AT 4 THSD TO 6 THSD FT...WITH SCT TO BKN CLOUDS ABOVE 25 THSD FT AFTER 18Z. ISOLATED AFTERNOON SHRA AND TSRA ARE EXPECTED ON SATURDAY. MVFR CIGS WILL DEVELOP AGAIN SATURDAY NIGHT AFTER 05Z...AROUND 1000 TO 2500 FT BKN. PREV DISCUSSION... /ISSUED 950 PM CDT FRI JUN 14 2013/ UPDATE... TO CANCEL PART OF THE FLASH FLOOD WATCH. DISCUSSION... HEAVIER RAINFALL HAS SHIFTED TO THE WEST AND FLASH FLOODING IS NO LONGER EXPECTED FROM KERR TO FRIO COUNTIES. HAVE LEFT THE REST OF THE WATCH UNTIL MIDNIGHT AS SHOWERS AND THUNDERSTORMS HAVE REDEVELOPED ACROSS UVALDE AND MAVERICK COUNTIES. AFTER SIGNIFICANT RAIN OVER THE LAST 24 HOURS ANY ADDITIONAL PRECIPITATION WILL QUICKLY RUNOFF LEADING TO FLOODING. ANOTHER ONE TO TWO INCHES IS POSSIBLE WITH ISOLATED AMOUNTS UP TO THREE INCHES. PREV DISCUSSION... /ISSUED 813 PM CDT FRI JUN 14 2013/ UPDATE... PRECIP MOVING EAST. DISCUSSION... THE UPPER LOW OVER MEXICO IS STARTING TO MOVE TOWARD THE NORTHEAST AND THIS IS PUSHING THE PRECIP TOWARD THE EAST. EXPECT THIS TREND WILL CONTINUE FOR THE EVENING AND HAVE ADJUSTED POPS TO REFLECT THIS. MOST OF THE CONVECTION SEEMS TO BE ON THE DECREASE WITH STILL AN AREA OF ENHANCED THUNDERSTORMS OVER ATASCOSA COUNTY. HAVE MOVED THE MENTION OF LOCALLY HEAVY RAIN TO THIS AREA AND LEFT MODERATE RAIN ELSEWHERE. WILL LET THE WATCH RUN FOR THE TIME BEING AND RE-EVALUATE DURING THE NEXT COUPLE OF HOURS. PREV DISCUSSION... /ISSUED 624 PM CDT FRI JUN 14 2013/ DISCUSSION... SEE AVIATION FOR 00Z TAFS. AVIATION... A LOW PRESSURE SYSTEM NORTH TO NORTHEAST OF THE BIG BEND EARLY THIS EVENING WILL MOVE SLOWLY NORTH TO NORTHEAST TOWARD NORTH TEXAS AND OKLAHOMA ON SATURDAY MORNING AND TO ARKANSAS AND MISSOURI ON SATURDAY NIGHT. THIS WILL LEAVE CONTINUED HIGH MOISTURE ACROSS SOUTH CENTRAL TEXAS...WITH MARGINALLY UNSTABLE CONDITIONS CONTINUING. THROUGH 05Z SCT CLOUDS AT 2 THSD TO 5 THSD FT WITH CIGS ABOVE 10 THSD FT WILL CONTINUE...ALONG WITH SCT SHRA AND TSRA...BECOMING CIGS NEAR 1 THSD TO 2 THSD FT BKN AROUND AND AFTER 05Z...WITH SCT SHRA AND ISOLATED TSRA. AFTER 15Z SATURDAY...CIGS OF 2 THSD TO 4 THSD BKN ARE EXPECTED WITH ISOLATED SHRA/TSRA BECOMING SCT CLOUDS AT 4 THSD TO 6 THSD FT WITH SCT TO BKN CLOUDS ABOVE 25 THSD FT AFTER 18Z. ISOLATED AFTERNOON SHRA AND TSRA ARE EXPECTED ON SATURDAY. MVFR CIGS WILL DEVELOP AGAIN SATURDAY NIGHT AFTER 05Z...AROUND 1000 TO 2500 FT BKN. PREV DISCUSSION... /ISSUED 343 PM CDT FRI JUN 14 2013/ SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... THE MAIN CONCERN THROUGH TONIGHT IS THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL AND FLASH FLOODING ACROSS THE RIO GRANDE PLAINS... EDWARDS PLATEAU AND WESTERN HILL COUNTRY. CURRENTLY...AN UPPER LOW IS IN PLACE ACROSS FAR WEST TX/NORTHERN MEXICO. SMALLER... MID-LEVEL CIRCULATIONS INDUCED BY EARLIER CONVECTION ARE EMBEDDED WITHIN THE UPPER LOW. ONE FEATURE HAS NOW MOVED NORTH INTO NORTHERN VAL VERDE COUNTY... WITH ANOTHER LOCATED WEST OF LAREDO. PLENTY OF MOISTURE REMAINS INTACT WITH PWAT/S AROUND 2" ACROSS THE RIO GRANDE PLAINS... EDWARDS PLATEAU AND WESTERN HILL COUNTRY. CURRENT SATELLITE TRENDS SHOW SOME CLEARING TAKING PLACE ACROSS NORTHERN MEXICO AND THIS COULD LEAD TO ADDITIONAL SHOWERS AND THUNDERSTORMS THIS EVENING. GIVEN RECENT RAINFALL...CURRENT RADAR TRENDS AND ADDITIONAL EXPECTED PRECIPITATION... WE HAVE OPTED TO EXTEND THE FLASH FLOOD WATCH FOR THE RIO GRANDE PLAINS... EDWARDS PLATEAU AND WESTERN HILL COUNTRY UNTIL MIDNIGHT CDT. FARTHER EAST ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS...CAN/T RULE OUT ISOLATED TO SCATTERED CONVECTION THIS EVENING AND OVERNIGHT. ON SATURDAY...A VERY MOIST AIR MASS WILL REMAIN IN PLACE AS THE UPPER LOW CONTINUES TO WEAKEN AND DRIFT NORTH OF THE AREA. CAN/T RULE OUT ADDITIONAL CONVECTION GIVEN GOOD SURFACE HEATING AND WE HAVE ADDED A 20-30% CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE FORECAST. LONG TERM (SUNDAY THROUGH FRIDAY)... THE MID AND UPPER LEVEL SUBTROPICAL RIDGE AXIS GENERALLY REMAINS WEST OF THE REGION INTO EARLY NEXT WEEK. THE MEDIUM RANGE MODELS SUGGEST A WEAK UPPER LEVEL SHORTWAVE TROUGH MAY MOVE INTO SOUTHEAST TEXAS EARLY NEXT WEEK. THIS MAY BRING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO THE NORTHERN AND EASTERN PORTIONS OF THE FORECAST AREA...GENERALLY ALONG AND NORTH OF A LLANO TO LA GRANGE LINE. OTHERWISE...THE ABOVE MENTIONED SUBTROPICAL RIDGE WILL GRADUALLY EXPAND EASTWARD THROUGH THE REMAINDER OF THE UPCOMING WORK WEEK...LIKELY RESULTING IN WARM AND DRY CONDITIONS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 76 96 74 95 74 / 20 20 10 10 - AUSTIN BERGSTROM INTL AIRPORT 74 95 73 95 72 / 20 20 10 10 - NEW BRAUNFELS MUNI AIRPORT 73 93 72 93 71 / 40 20 10 10 - BURNET MUNI AIRPORT 74 92 72 93 73 / 20 30 10 10 - DEL RIO INTL AIRPORT 74 94 76 95 76 / 60 30 10 - - GEORGETOWN MUNI AIRPORT 75 95 73 94 73 / 20 30 10 10 - HONDO MUNI AIRPORT 73 93 73 94 72 / 60 20 10 - - SAN MARCOS MUNI AIRPORT 74 92 72 92 72 / 20 20 10 10 - LA GRANGE - FAYETTE REGIONAL 77 95 76 94 76 / 10 30 10 10 - SAN ANTONIO INTL AIRPORT 75 92 74 92 74 / 60 20 10 - - STINSON MUNI AIRPORT 73 91 73 92 72 / 60 20 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES: DIMMIT...EDWARDS...KINNEY...MAVERICK...REAL...UVALDE... VAL VERDE...ZAVALA. && MESOSCALE/AVIATION...08 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 15, 12:08 AM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1208 AM CDT SAT JUN 15 2013 TXZ171>173-183>194-202>209-217>225-228-151100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1208 AM CDT SAT JUN 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER THE WESTERN PORTIONS OF SOUTH CENTRAL TEXAS TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 6 AM CDT SATURDAY MORNING FOR AREAS GENERALLY ALONG AND WEST OF A LINE FROM LEAKEY TO CATARINA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES OF RAIN IS EXPECTED...WITH ISOLATED AMOUNTS NEAR 3 INCHES POSSIBLE. THIS FLOODING WILL IMPACT STREAMS...ARROYOS AND ROADS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED SHOWERS OR THUNDERSTORMS ARE POSSIBLE ON SATURDAY... OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:18 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde, Zavala | 4 hr |
| Jun 15, 1:04 AM CDT | Special Weather Statement | EWX | Maverick | 56 min |
| Jun 15, 1:47 AM CDT | Areal Flood Advisory | EWX | Edwards, Real, Uvalde | 3 hr |
| Jun 15, 2:53 AM CDT | River Flood Warning | EWX | Maverick | 10 hr |
| Jun 15, 3:06 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde, Zavala | 114 min |
| Jun 15, 3:40 AM CDT | Areal Flood Advisory | EWX | Real | 110 min |
| Jun 15, 3:56 AM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Jun 15, 7:01 AM CDT | Areal Flood Advisory | EWX | Maverick | 5 hr |
| Jun 15, 8:56 AM CDT | Flash Flood Warning | EWX | Kinney | 3 hr |
| Jun 15, 9:10 AM CDT | River Flood Warning | EWX | Dimmit | 7 days |
| Jun 15, 10:01 AM CDT | Areal Flood Advisory | EWX | Edwards | 119 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.